# SDR AALA201801109023

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,223 hours, 8,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH ON OVERHEAD PANEL WOULD NOT STAY ENGAGED WITH SWITCH.   AIRCRAFT WAS GROUNDED.  MAINTENANCE RESEATED TOGGLE SWITCH GUARD AND PERFORMED SUCCESSFUL OPS CHECKED IAW AMM 33-51-00.
